Facebook Pixel
EmpowHER Guest

Inhalers other than Simbicort available?

By Anonymous August 13, 2017 - 9:50pm
Rate This

Since I have been using Simbicort for about three years I continually get a fungus in my throat. I have also started having UTIs often and I understand both of these are possible side affects of Simbicort. Is there another inhaler available that will help my breathing as well?

Add a Comment1 Comments

HERWriter Guide

Hello Anon

Thank you for writing.

Generally, throat infections or thrush occur due to how the inhaler is used, not the medication itself.
Were you given advice on how to take the inhaler? You should use a spacer with the inhaler and gargle right after inhaling. A spacer is a connecting tube and is great for helping to prevent throat infections. Your doctor may give you one for free - see if they are available.

If none of this works, talk to your doctor about an alternative inhaler.

August 14, 2017 - 5:46am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.



Get Email Updates

Thrush Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!